| Model Number |
MX-410550 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued implant date: (b)(6) 2018.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is: leakage.
Event or Problem Description
Company representative reported, on behalf of physician, right side "leakage".The device has been explanted and replaced.
Event or Problem Description
The event of right side rupture was confirmed not to have occurred.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2, a4, b5, d6a, d6b, h6.